# SDR AALA20100329TUL03

- Difficulty date: March 29, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 59,082 hours, 24,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SEAT TRACK STATIONS 216 TO 218 TOP OUTBOARD OF TRACK BLENDED OUT OF LIMITS.   SPLICE NEW SECTION OF NUMBER 6 SEAT TRACK FROM STATIONS 216 TO 267 PER SRM 53-05-00.
